About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 817943, 7 pages
http://dx.doi.org/10.1155/2013/817943
Research Article

The Split Feasibility Problems for Countable Families of Asymptotically Strict Pseudocontractions

College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 15 May 2013; Accepted 22 August 2013

Academic Editor: Somyot Plubtieng

Copyright © 2013 Wei-Qi Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Qi Deng, “The Split Feasibility Problems for Countable Families of Asymptotically Strict Pseudocontractions,” Abstract and Applied Analysis, vol. 2013, Article ID 817943, 7 pages, 2013. doi:10.1155/2013/817943